MathSciNet Relay Station
MathSciNet bibliographic data
MR886434 (89b:13023) 13C15 (13A15 13C05)
Huckaba, Sam Reduction numbers for ideals of higher analytic spread. Math. Proc. Cambridge Philos. Soc. 102 (1987), no. 1, 49–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement